# SDR USAA2013041600037

- Difficulty date: April 11, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2800
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON RIGHT INBOARD AFT FLAP UPPER SKIN AT WBL 95.  REPAIRED RIGHT INBOARD AFT FLAP UPPER SKIN AT WBL 95 IAW B757 SRM 57-53-01-0I & 51-70-04-0G.
